# SDR ASOA201101782

- Difficulty date: September 23, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 25,302 hours, 18,646 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT ANGLE CORRODED.  R & R FS 280 FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01 & 51-25-00-001-001-A01.
